MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96102
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while monitoring telemetry patients, only waveforms were displaying.All other information was no longer showing on the display, including alarm and warning messages.A spacelabs technical support representative walked the user through performing a restart of the xhibit central station.Following the reboot, the customer confirmed the issue was resolved.Cause of failure was not determined.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key23660651
Report Number3010157426-2025-00227
Device Sequence Number9192963
Product Code MHX
UDI-Device Identifier10841522100345
UDI-Public(01)10841522100345(11)170905
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown